# SDR Q2SA20190104399

- Difficulty date: January 4, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 40,794 hours, 4,381 cycles
- Engine: Ge GE90115B
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. RT NR 8 SLAT ISS 196 SKIN CRACKED. SKIN REPAIRED.
